# SDR CALA2018102002152

- Difficulty date: October 20, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA BETWEEN STA 277 AND STA 303, BL0, INTERCOSTAL IS CRACKED AT FASTENER HOLE. REMOVED AND REPLACED INTERCOSTAL AT FWD WET AREA BETWEEN STA 27 7 AND STA 303, BL "0" PER REF SRM 51-40-02.
